# SDR UPS06146061

- Difficulty date: January 4, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 4,707 hours, 3,001 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5451506320300
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 2 THE MOST AFT PYLON INBD MEMBRANE CRACKED.  REMOVED AND REPLACED IB CRACKED WEB MEMBER ANGLE IAW SRM 51-40-00.
